# SDR C2XA03TY083

- Difficulty date: June 2, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 7,438 hours, 5,359 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE FORWARD FLOORBEAM IN THE GALLEY WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM PLATE I/A/W-EMB-135/145-SRM-53-21-10 AND CMP-53-21-04/05/06.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
